I am a 51 yo female who was changed over from opiates (not being abused) for chronic pain to subutex. Since the FIRST day I have been on it I have had VERY high Blood Pressure like in the 200's and before I started this I had NORMAL Blood pressure of 120's. I was given more and more subutex for the pain of the headache and chronic pain, I now have had a stroke, angina had an emergent heart cath and implantation of a cardiac device like a pacemaker in my chest. I have only been on subutex for 3 weeks and I have keep my dose to as low as possible. I was hospitalized for acute onset of shortness of breath and fast pounding heartbeat, especially with any exertion. I continued with shortness of breath and I have bad asthma and when i was given high doses of steroids, I felt better for about 3 days. Now as the dose of the steroids are dropping and I took a small dose of subutex because the pain became disabling, I quickly over a few hours got worse with the shortness of breath severe and pounding heart rate with walking short distances. My asthma doctor said my shortness of breath is NOT my asthma and something else is going on, possible high pressure in my lungs?? My BP is at 210/114. any my heart rate goes up into the 140's with walking minimal distances. Anyone else with anything like this picture??